# SDR F3LA96036

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15051238
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON UNDERSIDE OF CARGO FLOORBEAM BS 500, RBL 18, WL 156.  REMOVED CORROSION ON UNDERSIDE OF FLOORBEAM AND REPAIRED IAW SRM 53-10-1, 51-40-3 REF WORK ORDER FUSELAGE 262.  (M)
